# SDR FDEA201611164031

- Difficulty date: November 16, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 76,583 hours, 16,640 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA7579501
- Condition: Damaged
- Location: Bs 1287
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT BS 1287, RBL 47.5 FOUND DAMAGED.   THE SEAT TRACK WAS REPAIRED IAW SRM 53-00-52-2R, FIGURE 201, REPAIR 1.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
